Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Nausea won't stop
Oct 4, 1999

I've been taking Viracept, DDC, and AZT for two years now. They are working just fine, CD4s are 966 and VL 1,000. The thing is I suffer from horrible nausea. This never lets up. Drs gave me compazine but it makes me really sleepy. I'm thinking its my sinuses, they constantly drain. Any help? Is it maybe coming and going in the AC with this heat on the east coast, bad air quality? THanks

Response from Dr. Dieterich

Dear Thanks, You are probably experiancing nucleoside analogue nausea, which usually subsides in 3-4 weeks. I would recommend taking the meds with food. Trying OTC zantac or pepcid and eating saltines. It will go away soon. Good Luck! Douglas T. Dieterich, M.D.


Previous
Cost of megace treatment
Next
Something to stimulate your appetite.....

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement